# SDR SWIA2021073059847

- Difficulty date: May 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Spoileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SPOILERON HINGE HARDWARE IS CORRODED     (C-CHECK RO 7/27/2021)    REMOVED AND REPLACED 4 BOLTS, 4 NUTS, 12 WASHERS AND 4 COTTER PINS ON LH SPOILERON HINGE. REF. CRJ200 AMM 26-64-01-000-801 AND CRJ200 AMM 27-64-01-400-801 CALIBRATED TOOL USED TUC5659 CAL DUE 28 FEB 22
